# SDR DALA2018112906877

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 80,536 hours, 61,574 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE FOD MULTIPLE BLADES AND LINER. NBR 001 ESN 718214 REPLACED IAW AMDS W/C 7100-4682-LH. REF LOG 0843278. SDR REPORTED DUE TO LEFT NOSE TIRE BEARING FAILURE ON LOGSHEET 5037653 CAUSEING THE DAMAGE TO THIS ENGINE. (LP5037654)
